Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The strong no loop conjecture for special biserial algebras


Authors: Shiping Liu and Jean-Philippe Morin
Journal: Proc. Amer. Math. Soc. 132 (2004), 3513-3523
MSC (2000): Primary 16E05
DOI: https://doi.org/10.1090/S0002-9939-04-07512-4
Published electronically: June 2, 2004
MathSciNet review: 2084072
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the strong no loop conjecture for some special cases, in particular, for special biserial algebras.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander, I. Reiten and S. O. Smalø, Representation Theory of Artin Algebras, Cambridge Studies in Advanced Mathematics 36 (Cambridge University Press, Cambridge, 1995). MR 96c:16015
  • 2. W. D. Burgess and M. Saoín, Homological aspects of semigroup gradings on rings and algebras, Canad. J. Math. 51(3) (1999) 488 - 505. MR 2000i:16089
  • 3. M. C. R. Butler and C. M. Ringel, Auslander-Reiten sequences with few middle terms and applications to string algebras, Comm. Algebra 15 (1987) 145 - 179. MR 88a:16055
  • 4. I. M. Gelfand and V. A. Ponomarev, Indecomposable representations of the Lorentz group, Russian Math. Surveys 23 (1968) 1 - 58. MR 37:5325
  • 5. E. L. Green, Ø. Solberg and D. Zacharia, Minimal projective resolutions, Trans. Amer. Math. Soc. 353 (2001), 2915-2939. MR 2002c:16010
  • 6. K. Igusa, Notes on the no loop conjecture, J. Pure Appl. Algebra 69(2) (1990) 161 - 176. MR 92b:16013
  • 7. J. P. Janusz, Indecomposable modules for finite groups, Ann. Math. 89 (1969) 209 - 241. MR 39:5622
  • 8. H. Lenzing, Nilpotente Elemente in Ringen von Endlicher Globaler Dimension, Math. Z. 108 (1969) 313 - 324.MR 39:1498
  • 9. A. Skowronski and J. Waschbüsch, Representation-finite biserial algebras, J. Reine Angew Math. 345 (1983) 172 - 181. MR 85e:16051
  • 10. B. Wald and J. Waschbüsch, Tame biserial algberas, J. Algebra 95 (1985) 480 - 500. MR 87a:16056
  • 11. D. Zacharia, Special monomial algebras of finite global dimension, NATO Adv. Sci. Inst. 233 (Kluwer, Dordrecht, 1988) 375 - 378. MR 91d:16015

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E05

Retrieve articles in all journals with MSC (2000): 16E05


Additional Information

Shiping Liu
Affiliation: Département de Mathématiques, Université de Sherbrooke, Sherbrooke, Québec, Canada J1K 2R1
Email: shiping.liu@usherbrooke.ca

Jean-Philippe Morin
Affiliation: Département de Mathématiques et d’Informatique, Université de Sherbrooke, Sherbrooke, Québec, Canada J1K 2R1
Email: jphil18@hotmail.com.

DOI: https://doi.org/10.1090/S0002-9939-04-07512-4
Received by editor(s): April 22, 2003
Received by editor(s) in revised form: May 10, 2003, and September 4, 2003
Published electronically: June 2, 2004
Dedicated: Dedicated to Claus M. Ringel on the occasion of his $60$th birthday
Communicated by: Martin Lorenz
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society